# SDR UIEA2012122900569

- Difficulty date: December 29, 2012
- Submitted: December 29, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,615 hours, 21,061 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: RG340431
- Condition: Warning Light
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE " RT OIL FILTER" DISPLAYED.  R & R RT ENGINE OIL FILTER ELEMENT IAW 79-21-04.  PERFORMED ENGINE RUN, NO LEAKS NOTED, MESSAGE CLEARED.
